My doctor put me on Prednisone 40mg/day for 7 days with no taper. Is this okay?

Answers (1)

22 Jan 2011

Yes, tapering is usually required only after long term treatment.
Seven day treatment is considered short term.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I am trying to taper off fluoxitine - I was on 40mg a day and tapered down to 20mg every 4 days - i?

... did this within a month and am having horrible side effects now. i think i did it too quickly? can i be on fluoxitine and wellbutrin at the same ...

1 answer 4 Dec 2013

Numbness After Prednisone Taper?

I just wanted to know if extremity numbness is normal when reducing prednisone. I am 33 years old and was prescribed a prednisone taper after a bout ...

0 answers 9 Mar 2014

Catapres - My doctor put me on a rapid sub taper 2.5 for two days - then half of that for 3 days and

... then stop and then take clonadine for 4 days .1 mg 4 times a day and then start tapering that- will this work

0 answers 19 Feb 2015

Doctor put me on a 20 mg of prednisone for five days, was giving 3 course of antibiotics in 7 weeks?

... with no results, for sinus infection and 3 weeks later he said I also had bronco inflammation, iam feeling really dizzy and now I got loose bowl ...

1 answer 22 Feb 2015

I took 180 mg of prednisone for hives. It stop the attack in one day. How do I taper off?

I Read that being on prednisone for more than seven days can permanently affect adrenal function. If I reduce my dosage by 20 mg per day, one pill it ...

1 answer 31 Mar 2015